# SDR 8LFA20190113001

- Difficulty date: January 13, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N660LF
- Make and model: Pilats PC1247E
- Aircraft serial: 1347
- Aircraft time: 2,893 hours
- Propeller: Hartzl HCE4A3D
- System (JASC): 6120 · Propeller Controlling System
- Part: Seal
- Condition: Leaking
- Location: Propller
- Part time: 2,269 hours
- Component: Propeller, Hartzl
- Component part number: HCE4A3D
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, OIL SPLATTERED ON WINDSHIELD. PILOT RETURNED TO HIS DEPARTURE AIRPORT AND LANDED. UPON INVESTIGATION, IT WAS FOUND THAT THE PROP BETA SEAL WAS LEAKING DURING FULL POWER RUNS BUT NOT AT IDLE. PROPELLER WAS REMOVED AND REPLACED WITH A SERVICEABLE PROPELLER.
